HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Curves on a spacelike surface in three dimensional Lorentz-Minkowski space

Files in This Item:
pre997.pdf141.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84144

Title: Curves on a spacelike surface in three dimensional Lorentz-Minkowski space
Authors: Sato, Takami Browse this author
Issue Date: 12-Feb-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 997
Start Page: 1
End Page: 16
Abstract: In this paper we consider curves on a spacelike surface in Lorentz-Minkowski 3-space. We introduce new geometric invariants for these curves. As an application of the unfolding theory of functions, we investigate the local and global propereties of these invariants.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69803
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University